Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

158 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Shortness of breath, rapid heart beat and pains in chest

Shortness of breath, rapid heart beat and pains in chest and back...? I stress alot, and i have an anxiety problem... i have pains in my chest and back, shortness of breath and rapid heart beat ALL the time. Also i am tired ALL the time. i Have to sleep at least 10 hours a night or i will be exhausted.... went to the doctors and they said i was fine. i dont have any more insurance so im not going to be able to go to the doctors anymore. I have OCD and was wondering if anyone else experiences the same things?
Tue, 13 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
General & Family Physician 's  Response
Hello.welcome.You seem to have lot of stress and anxiety and also many symptoms.You must visit the doctor for proper investigations and treatment.Life is very precious and can't be left at the mercy of insurance.good luck.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a ablation done 16 months ago, and everything went fine except for my pulse which ran higher than my norm. It was beating between 98- 105 for 6 months my doctor has me on twenty mil of I derail twice a day and my pulse is between 75- 84 which is normal to me For the last month I have noticed some skip beats but not like I had before they seem to be different Instead of a fast skip , they see to beat at least 12 beats then a blank orvwhatvi call a stopped beat then 10 , 12 14 perfect beats. I have always been able to feel everything in my chest. My blood pressure tonight was 94/63 which concerned me, my usual pressure is 124/74 with 82 pulse My pulse was the same 82 tonight but the pressure was low which I noted 94/63 I haven t been getting a lot of sleep and could this cause it ? Is this serious? Is the inderal causing the problem ? I am 62,170 pounds 5-9 and work out at least 3-4 times a week My stress level is high do to work but the heart beat has me worried which just adds to the skips I am a type A which you knew already Please give me your thoughts No shortness of breath, no cheats pains just the dam skip or stop that I feel is making me a bit concerned which makes me worry Please give me your opinion if this us serious Thank you Kenny

doctor1 MD

I have been getting no pain in the chest but rapid heart rate followed by shortness of breath. I am suffering from acid reflux and blood test shows that i have bacteria in my stomach. I am on Amoxicillin, Omeprazole, and Clarithromycin and Enapril (blood pressure med). Can these meds give me the symptoms I am having now or do I have heart issues?

doctor1 MD

My 10 year old daughter has had a very rapid heart beat, this episode lasted for maybe 10-15 min then it tapered off and went back to normal. I asked her if she experienced any pain during that time and she said no . I asked if she had any shortness of breathe and she said no. She s a picky eater and her appetite is terrible I suspected that she hadn t eaten enough but I wanted a professional opinion.

Recent questions on  Anxiety

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die

doctor1 MD

I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?